Skip to Main Content

Advertisement

Skip Nav Destination

Asymptotic F-Test in a GMM Framework with Cross-Sectional Dependence

The Review of Economics and Statistics (2015) 97 (1): 210–223.
This article has been cited by the following articles in journals that are participating in Crossref Cited-by Linking.
  • Mark W. Watson
Journal of Business & Economic Statistics 1.
  • Min Seong Kim
Journal of Business & Economic Statistics (2022) 40 (3): 1153.
  • Jungbin Hwang
Journal of Econometrics (2021) 222 (2): 993.
  • Cheng Liu
  • Yixiao Sun
Journal of Econometrics (2019) 210 (2): 327.
  • Yu Sun
  • Karen X. Yan
Journal of Econometrics (2019) 211 (2): 560.
  • Jungbin Hwang
  • Yixiao Sun
Econometric Theory (2018) 34 (5): 949.
  • Yixiao Sun
Journal of Business & Economic Statistics (2018) 36 (4): 565.
  • Xiaoqing Ye
  • Yixiao Sun
The Stata Journal: Promoting communications on statistics and Stata (2018) 18 (4): 951.
  • Min Seong Kim
  • Yixiao Sun
  • Jingjing Yang
Journal of Econometrics (2017) 197 (2): 298.
  • Jungbin Hwang
  • Yixiao Sun
Journal of Econometrics (2017) 198 (2): 277.
Close Modal

or Create an Account

Close Modal
Close Modal